Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Can plan B causes amenorrhea?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Can plan b one step cause amenorrhea
Posted Wed, 9 Oct 2013 in Medicines and Side Effects
Answered by Dr. Chakravarthy Mazumdar 4 minutes later
Brief Answer:
Plan B can cause irregularity of periods

Detailed Answer:

Amenorrhoea is term used if the woman does not menstruate for at least 3 consecutive months.

Plan B can cause it rarely. Most of the times it cause irregularity of periods and the woman gains the regular cycles within 3 months of taking it.

Hope this answers.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor